MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534320
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary stent with naviflex delivery system was used in the common bile duct to treat stones during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, upon deployment of the stent, the black introducer separated from the device and became lodged within the stent.The physician then advanced an egd scope and used forceps to remove the separated introducer.The stent was left in place and remains implanted, and the procedure was completed.There were no patient complications reported as a results of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.Imdrf device code f2301 captures the reportable event of an additional tool required to retrieve the broken catheter guide fragment.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of catheter guide break.The device was not returned for analysis; therefore, a technical evaluation could not be performed.As a result, there is insufficient evidence to determine whether the event was related to the physician's technique during the procedure or to a potential device malfunction.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the device was not returned for analysis due to contamination; therefore, a technical analysis could not be performed.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24688679
Report Number3005099803-2026-01087
Device Sequence Number9903296
Product Code FGE
UDI-Device Identifier08714729787419
UDI-Public(01)08714729787419(17)270729(10)37256968
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534320
Device Catalogue NumberM00534320
Device Lot Number0037256968
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown